# SDR 98ZZZX4330

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94EL
- Make and model: Cessna U206G
- Aircraft serial: U20604131
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bushing
- Part number: 31108819
- Condition: Damaged
- Location: Rt Float
- Component: Wiplineinc, 3730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT MAY HAVE BEEN CAUSED BY OVERCENTER NOT GOING TO FULL TRAVEL.
